# SDR AALA201708299045

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 21,920 hours, 8,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583321
- Part serial: 17540
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERWING EXIT LIGHT 14ABC INOPERATIVE. REPLACED WINDOW OVERWING EXIT LIGHT AT 14ABC PER AMM 33-51-04.
